MAUDE Adverse Event Report: KEY SURGICAL, LLC VASCULAR LOOPS; SURGICAL VESSEL LOOP

KEY SURGICAL, LLC VASCULAR LOOPS; SURGICAL VESSEL LOOP
Model Number VL-205
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The vascular loop subject of the reported event was disposed of and could not be returned to key surgical for evaluation.The device history record was reviewed and confirmed the vascular loop was manufactured to specification.There have been no other complaints associated with this lot.A 3-year complaint review indicates this to be an isolated event.Statements from the instructions for use include, "caution: prior to use visually inspect packaging.Do not use if damaged, opened or breached as sterility cannot be guaranteed.Instructions for use: 1.Remove vascular loops from pouch.2.Remove and discard clip.3.Vascular loops may be single-or double-looped and clamped at the site or may be clamped to vascular surgical drapes." key surgical is not the manufacturer of the rumel tourniquet.Steris notified the manufacturer, becton dickinson, of the reported event to internally investigate and evaluate for reportability in accordance with 21 cfr part 803.Steris evaluated the reported event and determined that it does not meet our reporting criteria under 21 cfr part 803.It should be noted that steris is submitting a medical device report (mdr) solely due to the receipt of the user facility medwatch report which is in accordance with our procedures and policies.Key surgical has offered in-service training on the proper use and operation of the vascular loop; however, the user facility declined.No additional issues have been reported.
 
Event or Problem Description
The user facility reported via medwatch report #4900240000-2023-8024 that when they put their rumel tourniquet on their vascular loop, the vascular loop broke.No report of injury or procedure delay.

Brand Name
VASCULAR LOOPS
Common Device Name
SURGICAL VESSEL LOOP
Manufacturer (Section D)
KEY SURGICAL, LLC
8101 wallace road
eden prairie MN 55344
Manufacturer (Section G)
KEY SURGICAL, LLC
8101 wallace road
eden prairie MN 55344
Manufacturer Contact
coletta cohara
8101 wallace road
eden prairie, MN 55344
4403586251
MDR Report Key16654925
Report Number2183785-2023-00001
Device Sequence Number6500993
Product Code KDC
UDI-Device Identifier00849771030874
UDI-Public00849771030874
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVL-205
Device Lot Number136721
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2023
Initial Report FDA Received Date03/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown